Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1986, Volume 54, Issue 2

A Utility Representation for a Preference Relation on a @s-Algebra<359:AURFAP>2.0.CO;2-2
p. 359-362

Marcus Berliant

General equilibrium models with land often employ a consumption set that consists of a @s-algebra of subsets of some given set of land in, for example, R^2. The purpose of the present work is to find a set of conditions under which a complete preordering over a general @s-algebra has a continuous utility representation.

Log In To View Full Content

Journal News